# SDR QXEA2020012800063

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 28,311 hours, 30,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 2A10732U
- Condition: Inoperative
- Location: Emer Equip Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA EMERGENCY EQUIPMENT FLOOR DOOR SPRING INOP. REMOVED FROM SERVICE. REPLACED SPRINGS ON FWD FA EMERGENCY EQUIPMENT DOOR. SPRINGS OPERATE NORMALLY. RETURNED TO SERVICE.
